The method of hyperspheres for solving discrete programming problems
Doklady Akademii Nauk, Tome 221 (1975) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_5_a0,
author = {D. A. Babaev},
title = {The method of hyperspheres for solving discrete programming problems},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1975},
volume = {221},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_5_a0/}
}
D. A. Babaev. The method of hyperspheres for solving discrete programming problems. Doklady Akademii Nauk, Tome 221 (1975) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1975_221_5_a0/